# SDR ASOA05638

- Difficulty date: July 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT CHECK, THE LT FORWARD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE LT FORWARD EMERGENCY LIGHT.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE. (K)
